# SDR CA990301009

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: 03102971
- Condition: Cracked
- Location: Elevator
- Component: 03102971
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE BEARING IN BATCH FOUND CRACKED.  THIS BEARING IS USED IN THE ELEVATOR SYSTEM AND WAS A REPLACEMENT PART.
